KLI

Fourier transform and sigma model solitons on noncommutative tori

Metadata Downloads
Publisher
Banach Journal of Mathematical Analysis
Language
영어
ISSN
1735-8787
Citation Volume
14
Citation Number
4
Citation Start Page
1728
Citation End Page
1750
Appears in Collections:
Natural Science > Mathematics
Authorize & License
  • Authorize공개
Files in This Item:
  • There are no files associated with this item.

Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.